MathSciNet Relay Station
MathSciNet bibliographic data
MR1990676 30C65 (46E35)
Astala, Kari; Bonk, Mario; Heinonen, Juha Quasiconformal mappings with Sobolev boundary values. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 1 (2002), no. 3, 687–731.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement